MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: nephrectomy event description: when surgeon closed the bag, the drawstring snapped off, and bag reopened.Additional information received from applied medical representative via email on 05jun25: the rep was attending the case late afternoon on the day it occurred.The drawstring broke / snapped where it loops around the hook on the handle.It happened above the guide bead, the kidney did fall out the bag again, but dr opened another bag to secure the specimen.No fragments were found it was a clean "snapped" drawstring.When the drawstring broke where it loops around the hook on the handle, the bag including the string slid out of the barrel where the bag is rolled up in due to the size of the kidney.Intervention: opened another bag.Patient status: patient is fine.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: nephrectomy.Event description: when surgeon closed the bag, the drawstring snapped off, and bag reopened.Additional information received from applied medical representative via email on 05jun2025: the rep was attending the case late afternoon on the day it occurred.The drawstring broke / snapped where it loops around the hook on the handle.It happened above the guide bead, the kidney did fall out the bag again, but dr opened another bag to secure the specimen.No fragments were found it was a clean "snapped" drawstring.When the drawstring broke where it loops around the hook on the handle, the bag including the string slid out of the barrel where the bag is rolled up in due to the size of the kidney.Intervention: opened another bag.Patient status: patient is fine.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken cord loop and uncinched bag.It was observed that the ends of the cord loop were frayed.Based on the condition of the returned unit and the description of the event, it is possible that the cord was susceptible to breakage and fraying from the manufacturing process.It is also possible that the cord broke due to excessive tensions being applied to the cord during the bag removal.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22302748
Report Number2027111-2025-00599
Device Sequence Number20837353
Product Code GCJ
UDI-Device Identifier00607915126773
UDI-Public(01)00607915126773
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K060051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD004
Device Catalogue Number101388201
Device Lot Number1538687
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown